# SDR C77A148915800

- Difficulty date: July 19, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 5,123 hours, 2,989 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Bent
- Location: Escape Slide
- Part time: 2,989 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK 1 INSPECTION, L1 EMERGENCY EXIT DOOR EMERGENCY ESCAPE SLIDE SAFETY PIN BENT.
